# SDR FDEA201307121547

- Difficulty date: July 12, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559060
- Condition: Misrepaired
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREASE BEAM MISREPAIRED AT BS 1620.  REMOVED CREASE BEAM BS 1410- 1630, IAW SR 51-40-02 .    LOCATED & DRILLED NEW CREASE BEAM IAW SRM 51-40-05 AND DWG 146N5590.  TREATED & PRIMED IAW SRM 51-20-01,   INSTALLED  CREASE BEAM FROM BS 1410 -1630 IAW SRM 51-40-02 AND DWG NR 146N5590.  MAJOR REPAIR.
